Jump to content

regalgal

ChattyCushie
  • Posts

    561
  • Joined

  • Last visited

Everything posted by regalgal

  1. Thank you for sharing this Mary. It reminds me of the 13 years of going from dod to doc, while raising my three girls, trying to find an answer to all the same symptoms she reported, often ending up in the ER, only to have my heart tested and told I was fine.but maybe I should see a psychiatrist. My hypopit was caused by excessive blood loss during deliveries of my middle and youngest daughters,(known as Sheehans) which caused the blood supply to the pituitary gland to be "dried up", right at a time when it needs extra blood..therefore, causing it to shrink and slowly dysfunction thereafter. I want to report to all on here...I have been greatly helped by meds for hypopit..it took 18 months to "get it right."..but I am able to function at a much higher level than before. I am able to walk daily and stay up all day, without a nap on most days....and accoplish all cooking, cleaning and housework and management of three teens schedules..plus time to be a good wife and to take care of myself. I take more replacements than her though..probably because I am also compensating for hormone changes due to menopause. I take bioidentical estrogen and testosterone...ironsorbs....cortef, florinef and synthroid. Just a note: was recently diagnosed with a vestibular disorder that I am going to physical therapy for and it is being corrected... The vestibular disorder is probably due to a root canal that left an infection in it for 6 years, when the tooth was finally pulled..but the infection moved to the ear and caused a weakness in one of my ears. This also took 14 years to get diagnosed correctly and it also can cause memory loss and eye disturbances and fatigue because the brain is working so hard to compensate for the weakness in the ear, to keep balance, that your brain loses memory space and gets fatigued. My therapy actually involves exercises that cause more dizziness...but only to a "5" on a scale of 1-10..and although the ear weakness does not go away..by doing the exercises on a regular basis, it retrains the brain to get the right signals and keep my balance as I move more. I am getting my life back! Next step will be to take care of the hemmorhoids! One thing at a time , but I am getting better! Thanks be to GOD! Thinking about you all on here..and praying for your better days! Love, LoriJane
  2. Thanks for sharing this..I read this article and it was VERY helpful to me.....think i may be going to Torrance for a 3 tesla imaging sometime in the future! Reading it just made me want to really have that 3mm thing they saw on the Ct scan.......found out! I keep wondering, what was it? ANd why did it not show up on the other MRI'S? We saw what happened when Gracie went for her 3Tesla imaging! It could be I have a nonfunctioning thing in there that is partly the cause of the low hormones? Maybe not too...but I'd like to know as much as I can know~ Thanks again! LoriJane
  3. WOW! What a good article..if I understand this, then, it means it makes no difference really~to exercise~ as far as adding fat to your body. If you have extra cortisol and a diurnal rhythym that is off..you will gain no matter what! Isn't that what we already knew...sometimes, I wish they did not have to do scientific studies before they PROVE something.... we already have the proof right in our own bodies!!!! Thanks for posting this! LoriJane
  4. this is very good information...I think I will be using this. ALthough my local endo is very good...he may not agre with the continued testing..even though Dr F. wants it...but i should say, he will work along with it. -However, my last visit with him, left me feeling uncomfy regarding his approach to continued testing...he said that he wonders if I will be satisfied and accept the findings, if my next Mri shows no difinitive tumor. I told him, that depends on how I feel. He seemed a bit irritated with me. He has some very good points, that I am willing to listen to and try with him...such as the possibility that the four years of being on cytomel could have screwed up my thyroid..and that my thyroid is now trying to recover some of it's function..and as it does....there could well be some "unmasking" of the other hormone levels that will need to be addressed.....ONe by ONe. ANd he urges me to be patient in giving my thyroid some time to recover and get used to taking only synthroid.(Dr F. is in agreement with this being a reasonable approach)......so I am giving it a few months, before weaning further from cortef,......holding off a bit more on the testing for cyclical.... But i have the requisitions from Dr F. to do it when it is time to do it. Oh I am rambling..I should just make a new post.....but Trish...thanks for this article..it helps..that was my first point! LoriJane
  5. Would have been nice if she could have been a little more "involved", rather than passing the buck... Just my thought.... Hope it gets off the ground...... LoriJane
  6. Barb, Thanks for sharing this information. Concerning the Estrogen replacement causing weight gain...I wonder if this applies to the bioavailable Estrogens? Just a thought that I will follow through on by googling it... But if anyone knows...please post some information. LoriJane
  7. Absolutely fascinating! I also wonder about the rarity vs. rarely diagnosed realtionship? If nothing else, this helps some of us to keep our sanity, knowing that the docs are defenitely still discovering the new conditions. Thanks for sharing this Mary! LoriJane
×
×
  • Create New...